Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

117

G. B. M. Zerr
The American Mathematical Monthly
Vol. 9, No. 10 (Oct., 1902), pp. 233-234
DOI: 10.2307/2968897
Stable URL: http://www.jstor.org/stable/2968897
Page Count: 2
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails